Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Individual factorization in Banach modules

Feichtinger, Hans G. ; Leinert, Michael

In: Colloquium Mathematicum, 51 (1987), pp. 107-117. ISSN 0010-1354

[img]
Preview
PDF, English - main document
Download (8MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Colloquium Mathematicum
Volume: 51
Publisher: Instytut Matematyczny
Place of Publication: Warszawa
Date Deposited: 02 Dec 2020 12:58
Date: 1987
ISSN: 0010-1354
Page Range: pp. 107-117
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative